stomach bloating and pain, constipation,leg pain from parkinson, and spinal stenosis

this is my first time Im new here. I take tramacet and morphine for pain.

the morphine is the most constipating but I need it once a day when the pain gets too intense.

the pain in the top of the thighs has been the worst .

i manage to exercise but I know I need to do more. I am trying to add teach twice a week.

4 Replies

oldestnewest
  • Welcome to the forum . Exercising will help with the constipation and if it gets bad then Movicol or Laxido helps.

    Hold onto your teaching as long as you can. My mood has got increasingly worse the less I can do and the less sense of self worth I have.

    Have you tried mindfulness meditation ? I know it's terribly fashionable but that doesn't mean it doesn't have great value. A course is best but I got on fine with a book, a CD of guided meditations and then free downloaded apps.

    Dee

  • Hi I know how you feel with the pain in top of thigh I also get it in bum as I suspect you do

    I wish there was something that could be done I can't have morphine as they say it doesn't go well with the drugs I am on for kidney transplant

    There is nothing I can suggest accept lay down get up do a bit lay down that is if your pain goes away if you lay down ,as for going out its not good I'm getting to a stage where the pain is so bad I don't want to go out but we must try to keep going

    This isint helping you any is it me having a moan but I am here thinking about you so if you need a moan just do it here , it does help a bit to have a moan in and out

    If you come up with a miracle cure please let me know 😂😂😂

  • You probably have tried many remedies, but here are two possible ideas:

    Anyone on pain meds should have a "bowel maintenance program." You can Google this online. It includes behavior management, stool softener, lots of waterfiber, as much exercise as you can manage, some type of mild daily laxative such as Miralax in US, stomach massage,etc. Constipation will painfully press on various nerves, including upper thigh area.

    For those of us in so much pain and disability, sometimes "exercise" means even small stretching movements in bed or recliner. I moved to an apt. building with indoor halls, which means I can easily do several small walking excursions throughout the day without having to put on winter clothes, fear falling, worry about dark, etc.

    Good luck to you!

  • yes I understand your situation with the knock on effect of having to have morphine in your system,exercise comes in different ways that can help with your bowls,so yes you feel between the devil and the deep blue sea,try make sure you have enough natural products food wise that help the bowls work effectively,fibre etc,as once the bowls get knocked out of sync it then means you can start other problems along the line,the bowls don't like being interfered with,and it's difficult to harmonize your pain relief and not upset your stomach at the same time,try and see a physiotherapist to recommend stomach exercises as I'm pretty sure this will help keeping your bowls moving,see a dietician maybe to discuss your diet if necessary,I hope you can resolve your health problems and wish you a healthy outcome with your problems,thanks

You may also like...